# SDR CA030117006

- Difficulty date: January 16, 2003
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A320-231
- Aircraft time: 36,468 hours
- Engine: Iae V2500A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE707910
- Condition: Chafed
- Location: Hyd System
- Part time: 29,090 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

HYDRAULIC HOSE FOUND CHAFFED THROUGH ON ENGINE 1 GREEN HYDRAULIC SYSTEM PUMP PRESSURE TRANSDUCER. REF. 29-11-49-80A TUBES INSTL-HYDRAULIC, V2500, ENGINE 1, ZONE 400/ITEM 310.
